# SDR AALA20101008JFK01

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 27,471 hours, 9,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEATS 25DEF INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT SEATS 25DEF.  OPS CHECKED NORMAL.
